Alert archive / Colorado / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 137, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 12, 2005, 4:45 PM MDT for El Paso County, Colorado. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2005, 4:45 PM MDT (22:45 UTC)
- Expired
- Jul 12, 2005, 5:40 PM MDT
- In force
- 55 min
- Issued by
- NWS Pueblo, CO
- Area
- Counties, with a storm outline in the text
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 52 km from the middle of the area, began a volume at 22:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 10.8 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 148 J/kg
- Mixed-layer CIN
- -277 J/kg
- Mixed-layer LCL
- 1970 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KPUB 122246 SVRPUB COC041-122345- /O.NEW.KPUB.SV.W.0137.050712T2245Z-050712T2345Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 445 PM MDT TUE JUL 12 2005 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO. THIS INCLUDES SOUTHEASTERN COLORADO SPRINGS. * UNTIL 545 PM MDT. * AT 444 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS CENTERED NEAR EXTREME EAST CENTRAL COLORADO SPRINGS...AND WAS MOVING SOUTH AT 10 MPH. * THE SEVERE THUNDERSTORM WILL BE... OVER SOUTHEASTERN COLORADO SPRINGS BY 455 PM MDT. OVER FOUNTAIN BY 530 PM MDT. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3888 10452 3887 10467 3866 10475 3867 10455 $$
7 follow-up statements
000 WWUS55 KPUB 122251 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 450 PM MDT TUE JUL 12 2005 COC041-122345- /O.CON.KPUB.SV.W.0137.000000T0000Z-050712T2345Z/ EL PASO CO- 450 PM MDT TUE JUL 12 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR CENTRAL EL PASO COUNTY UNTIL 545 PM MDT... AT 448 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS CENTERED NEAR EXTREME EAST CENTRAL COLORADO SPRINGS... MOVING SOUTHWEST AT 10 MPH. THE SEVERE THUNDERSTORM WILL BE... OVER SOUTHEASTERN COLORADO SPRINGS THROUGH 505 PM MDT. OVER FOUNTAIN BY 525 PM MDT. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3885 10456 3885 10466 3868 10474 3868 10459 $$
000 WWUS55 KPUB 122259 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 459 PM MDT TUE JUL 12 2005 COC041-122345- /O.CON.KPUB.SV.W.0137.000000T0000Z-050712T2345Z/ EL PASO CO- 459 PM MDT TUE JUL 12 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR CENTRAL EL PASO COUNTY UNTIL 545 PM MDT... AT 457 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS CENTERED NEAR EXTREME SOUTHEASTERN COLORADO SPRINGS... MOVING SOUTH AT 15 MPH. THE SEVERE THUNDERSTORM WILL BE... OVER SOUTHEASTERN COLORADO SPRINGS THROUGH 515 PM MDT. OVER FOUNTAIN BY 525 PM MDT. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3881 10458 3882 10467 3866 10473 3865 10459 $$
000 WWUS55 KPUB 122305 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 504 PM MDT TUE JUL 12 2005 COC041-122345- /O.CON.KPUB.SV.W.0137.000000T0000Z-050712T2345Z/ EL PASO CO- 504 PM MDT TUE JUL 12 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR CENTRAL EL PASO COUNTY UNTIL 545 PM MDT... AT 502 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS CENTERED NEAR EXTREME SOUTHEASTERN COLORADO SPRINGS... MOVING SOUTH AT 15 MPH. THE SEVERE THUNDERSTORM WILL BE... OVER SOUTHEASTERN COLORADO SPRINGS THROUGH 515 PM MDT. OVER FOUNTAIN BY 515 PM MDT. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3879 10459 3879 10468 3862 10473 3863 10459 $$
000 WWUS55 KPUB 122309 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 509 PM MDT TUE JUL 12 2005 COC041-122345- /O.CON.KPUB.SV.W.0137.000000T0000Z-050712T2345Z/ EL PASO CO- 509 PM MDT TUE JUL 12 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR CENTRAL EL PASO COUNTY UNTIL 545 PM MDT... AT 506 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS CENTERED NEAR EXTREME SOUTHEASTERN COLORADO SPRINGS... MOVING SOUTH AT 15 MPH. THE SEVERE THUNDERSTORM WILL BE... OVER FOUNTAIN BY 515 PM MDT. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3877 10459 3877 10469 3862 10473 3863 10461 $$
000 WWUS55 KPUB 122318 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 517 PM MDT TUE JUL 12 2005 COC041-122345- /O.CON.KPUB.SV.W.0137.000000T0000Z-050712T2345Z/ EL PASO CO- 517 PM MDT TUE JUL 12 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR SOUTHERN EL PASO COUNTY UNTIL 545 PM MDT... AT 515 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS CENTERED NEAR FOUNTAIN...OR ABOUT 14 MILES SOUTHEAST OF COLORADO SPRINGS...MOVING SOUTH AT 15 MPH. THE SEVERE THUNDERSTORM WILL BE... OVER FOUNTAIN THROUGH 535 PM MDT. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3874 10460 3875 10470 3861 10476 3860 10464 $$
000 WWUS55 KPUB 122331 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 531 PM MDT TUE JUL 12 2005 COC041-122345- /O.CON.KPUB.SV.W.0137.000000T0000Z-050712T2345Z/ EL PASO CO- 531 PM MDT TUE JUL 12 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR SOUTHERN EL PASO COUNTY UNTIL 545 PM MDT... AT 528 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS CENTERED NEAR FOUNTAIN...OR ABOUT 17 MILES SOUTH OF COLORADO SPRINGS...MOVING SOUTH AT 15 MPH. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHERN EL PASO COUNTY...INCLUDING FOUNTAIN. LAT...LON 3868 10462 3870 10472 3858 10475 3857 10465 $$
000 WWUS55 KPUB 122340 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 539 PM MDT TUE JUL 12 2005 COC041-122349- /O.CAN.KPUB.SV.W.0137.000000T0000Z-050712T2345Z/ EL PASO CO- 539 PM MDT TUE JUL 12 2005 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN EL PASO COUNTY HAS BEEN CANCELED... AT 537 PM MDT...DOPPLER RADAR SHOWED THAT...WITH THE EXCEPTION OF LIGHTNING...THE WEATHER HAS WEAKENED BELOW SEVERE CRITERIA AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. LAT...LON 3868 10462 3870 10472 3858 10475 3857 10465 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 2:45 PM MDT, 2 hours earlier.
Area forecast discussion, Jul 12, 2:45 PM MDT, 2 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 245 PM MDT TUE JUL 12 2005 .SHORT TERM... (TONIGHT AND WEDNESDAY) MAIN CONCERN IS EXTENT OF POPS CURRENTLY...MSTR MADE IT INTO ALL OF THE CWA LAST NIGHT AS DEWPT IN THE 40S AND 50S...WITH 30S AND 40S MTNS. DEWPTS WERE IN THE 60S EARLIER IN THE PLAINS BEFORE IT MIXED OUT. LOTS MORE Q ALL AROUND WITH SOME SMALL CBS OVER THE SANGES/WETS AND EVEN A FEW ECHOES IN THE SJU MTNS. WAT VAP IS SHOWING QUITE A BIT OF DRY AIR ALOFT OVER THE E PLAINS WITH A BIT MORE UPPER MSTR OVER FAR W CO. REMAINDER OF THIS AFTERNOON/EARLY EVENING...EXTENT OF TSRA MAIN PROBLEM. WITH THE DRIER AIR ALOFT AND ASSOCIATED SUBSIDENCE... BELIEVE THE STORMS OVER THE REGION WILL NOT HAVE ALL THAT MUCH VERTICAL EXTENT TO THEM...AND WILL REMAIN RELATIVELY ISOLATED OVER THE HIER TRRN. BOUNDARIES ARE INDICATED IN THE VIS PICS SO SOME ENHANCED CONVERGENCE IS NOTED WHICH MAY ALLOW STORMS TO GET GOING OVER THIS REGION. WITH NE WINDS ALOFT...STORMS SHOULD GENERALLY MOVE TO THE S-SW WITH TIME. SVR THREAT IS MARGINAL ATTM. LATER TONIGHT...LAST FEW NIGHTS A FEW STRAGGLING TSRA HAVE BEEN NOTED OVER THE FAR E PLAINS...AND LEFT A 5 POPS OVER THIS REGION DURING THIS PERIOD. TOMORROW...ALL GUIDANCE SHOWS LESS POPS THAN LAST FEW DAYS. WITH NE FLOW...BELIEVE ONLY POPS WILL BE OVER HIER TRRN. WILL ALSO INCLUDE THE SLIGHT POPS OVER THE SJU AND C MTNS AS THIS AREA HAS SHOWN A SLIGHT INCREASE IN RH OVER THE LAST 24H...AND MODELS SHOW THIS MSTR REMAINING. I DID NOT CHANGE ANY TEMPS FROM EARLIER 4 AM GRIDDED PACKAGE. DEWPTS WILL REMAIN RELATIVELY HIGH TOMORROW AFTERNOON...WITH MIN RH VALUES IN THE 20-25% RANGE. THE OVERALL MAIN CONCERN TOMORROW WILL BE LOTS OF SUN...VERY LITTLE IF ANY PRECIP...BUT RH VALUES WILL NOT BE BONE DRY. LOW LEVEL WINDS ARE EXPECTED TO CONTINUE FROM A GENERAL SOUTHEASTERLY DIRECTION DURING THE AFTERNOON. /HODANISH .LONG TERM... (WEDNESDAY NIGHT THROUGH TUESDAY) MAIN CHALLENGE THROUGH LONG TERM WILL BE POPS. UPPER LEVEL RIDGE WILL HOLD STRONG OVER THE REGION THROUGH FRI BEFORE NEXT UPPER TROF MOVES THROUGH THE NRN US ROCKIES ON SAT WHICH WILL HELP FLATTEN THE RIDGE SOME OVER OUR REGION AND ALLOW A FRONT TO PENETRATE SOUTHWARD THROUGH THE EASTERN PLAINS. IN THE MEAN TIME... EASTERLY LOW LVL FLOW WILL KEEP DEWPOINTS IN THE MID 40S TO MID 50S ACROSS SOUTHEAST PLAINS AND ALLOW THUNDERSTORMS TO INITIATE ACROSS THE MOUNTAINS IN THE AFTN. MODELS STILL PORTRAYING A MODEST INCREASE IN DEW POINTS FOR THE WESTERN PORTIONS OF THE FCST AREA...AND GIVEN INCREASING DEW POINT TRENDS IN RAWS DATA OVER THE LAST 24 HOURS...ITS DIFFICULT TO ARGUE WITH THIS. AS A RESULT OF THE HIGHER DEW POINTS (READINGS MAINLY IN THE 30S)...SHOULD SEE MORE TSTORM ACTIVITY OUT WEST...THOUGH SHOULD STAY PRIMARILY IN THE ISOLATED CATEGORY. CURRENT GRIDS LOOK PRETTY GOOD. MODEL SOUNDINGS OUT EAST LOOK CAPPED FOR THURS AND FRI...AND WITH UPPER LVL FLOW MORE NORTH TO NORTHEASTERLY...THUNDERSTORMS SHOULD PRIMARILY STAY OVER THE MT AREAS. MID SHIFT ALREADY REMOVED POPS FOR EASTERN AREAS...AND THIS LOOKS GOOD. ALTHOUGH DONT SEE ANY LARGE PRECIPITATION EVENTS IN THE OFFING TO AID THE MASON GULCH FIRE...DAY TIME SFC DEW POINTS WILL STAY IN THE UPPER 30S/LOWER 40S YIELDING RHS VALUES AROUND OR SLIGHTLY ABOVE 20%...THOUGH TREND WILL BE TOWARDS DRYING OUT AS WE PROGRESS INTO FRI. NEXT TROF MOVES INTO THE NRN US ROCKIES ON SAT AND INTO THE NRN PLAINS BY SUN. MODELS HAVING A DIFFICULT TIME RESOLVING SRN EXTENT OF THIS TROF AS IT MOVES THROUGH. ECMWF KEEPS TROF A BIT FURTHER NORTH...BUT EVEN IT BRINGS A COLD FRONT INTO SOUTHEAST CO BY SUN NIGHT. THUS...EXPECTING DRIER AND WARMER CONDITIONS FOR SAT/SUN AS LEE TROF KICKS EASTWARD (ESP SUN)...THEN COOLER WITH ANOTHER UPSWING IN PRECIPITATION CHANCES FOR EASTERN HALF OF THE FCST AREA FOR MON/TUES BEHIND THE FRONT. -KT && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 12, 6:51 AM MDT, 9 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 651 AM MDT TUE JUL 12 2005 COZ058>089-093>099-131300- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7500 FT-CROWLEY COUNTY- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- EASTERN KIOWA COUNTY-EASTERN LAS ANIMAS COUNTY- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT-LA JUNTA VICINITY/OTERO COUNTY- LAMAR VICINITY/PROWERS COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-PIKES PEAK ABOVE 11000 FT- PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SOUTHERN SAN LUIS VALLEY- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SPRINGFIELD VICINITY/BACA COUNTY- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- WESTERN KIOWA COUNTY- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET-WET MOUNTAINS ABOVE 10000 FT- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- 651 AM MDT TUE JUL 12 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS CAN BE EXPECTED ACROSS SOUTHEAST AND SOUTH CENTRAL COLORADO TODAY AND TONIGHT. ISOLATED HIGH BASED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE CENTRAL AND SOUTHWEST MOUNTAINS...AS WELL AS THE HIGH MOUNTAIN VALLEYS THIS AFTERNOON AND EARLY EVENING...WITH WIND GUSTS TO 45 MPH AND CLOUD TO GROUND LIGHTNING THE MAIN THREATS FROM STORMS. ACROSS THE EASTERN MOUNTAINS...THE I-25 CORRIDOR AND FAR EASTERN PLAIN...ISOLATED TO SCATTERED THUNDERSTORMS CAN BE EXPECTED...WITH GUSTY WINDS UP TO 50 MPH AND CLOUD TO GROUND LIGHTNING THE MAIN THREATS. SMALL HAIL UP TO 1/2 INCH IN DIAMETER AND LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE...ESPECIALLY ACROSS THE FAR EASTERN PLAINS...WHERE THE BEST LOW LEVEL MOISTURE WILL REMAIN IN PLACE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ISOLATED AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE... MAINLY ACROSS THE MOUNTAINS AND IMMEDIATELY ADJACENT PLAINS. THE MAIN THREATS FROM THESE STORMS WILL BE CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS MAY BE POSSIBLE THIS AFTERNOON ACROSS THE FAR SOUTHEAST PLAINS.
In the hours before
Local storm report, Jul 12, 4:03 PM MDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
403 PM MDT TUE JUL 12 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL 5 N COLORADO SPRINGS 38.91N 104.82W
07/12/2005 1.00 INCH EL PASO CO TRAINED SPOTTER
&&
KTThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 3:54 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 38 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.